# SDR ASAA2016042016478

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 34,954 hours, 10,403 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT NOT INDICATED ON ACMS MENU PAGE QRH LOCK PROCEDURES PERFORMED.  ACFT GROUNDED.  POWERED DOWN ACFT AND POWERED UP, SATCOM APPEARED.  PERFORMED SATCOM OPS CHECK IAW AMM 23-15-00.  SYS OPS CHECKS GOOD.
